# SDR AALA201801109006

- Difficulty date: December 8, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON CENTER POST WINDSHIELD LOWER ATTACHMENT INTERNAL AREA ON RIGHTHAND CONTINUITY FITTING BETWEEN FR 1 TO FR 2 AT RIGHT BUTTLINE Y0 REQUIRES REPLACEMENT DUE TO EA 275994 . REPLACED CONTINUITY FITTING PER EA 275994.
